# SDR AALA201712079031

- Difficulty date: November 30, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 22,356 hours, 8,927 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 5254
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 28,556 hours, 11,408 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-GYE FLIGHT RETURNED TO MIA ACCOUNT AIRFLOW EXCESSIVE AND CABIN TEMPERATURE STUCK ON FULL COLD.  OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED LEFT ENGINE BLEED AIR REGULATOR PER AMM 36-11-03 (AALA20171201001) AND LEFT ENGINE PRESSURE REGULATOR AND SHUTOFF VALVE PER AMM 36-11-04.  OPERATIONAL CHECK GOOD.
